MathSciNet Relay Station
MathSciNet bibliographic data
MR1451324 (98g:41020) 41A25 (41A63 42C15)
Jia, Rong-Qing Approximation properties of multivariate wavelets. Math. Comp. 67 (1998), no. 222, 647–665.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement